# SDR FDEA201204091316

- Difficulty date: April 9, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING (WING SIDE) OTBD FLAP, INBD HINGE SIDE LOAD FITTING SURFACE FOUND CORRODED.  REWORKED IAW CMM 20-11-02, REV 72. UPPER EXISTING THICKNESS: 0.400",  MATERIAL REMOVED: 0.004",  REMAINING THICKNESS: 0.396".  LOWER EXISTING THICKNESS: 0.387", MATERIAL REMOVED: 0.004", REMAINING THICKNESS: 0.383".  REPAIR ACCOMPLISHED IAW EA 1-5750-160021, PART 1, STEPS 5, 6 AND 8. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 114.
